Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
theGreyhound

Rash on forehead from cold weather/wind?

Recommended Posts

Hi everyone,

So I was at the gym and suddenly realized that all over my forehead (but pretty much only on my forehead) I had what appeared to be red marks, but really bad... patchy and bad looking-- and clearly under my skin/ no raised bumps etc.

I had been walking around in the morning outside on a windy street in Toronto and this seemed the most likely cause to me... it's not itchy, it just looks like suddenly appearing red marks. In fact, it looked like patches of dry skin, like when your skin goes red from being dry. When I was outside in the cold I noticed my eyes were particularly irritated by the cold out, so maybe this is what caused this rash?

Does this make sense? My skin has been great after Accutane and I am worried about what this is :( ... I left the gym early out of embarassment. Did anyone else have this?

-Andrew

Share this post


Link to post
Share on other sites

Well the first thing is that Accutane continues to work up to 2months after your course is over.

Not sure but do you think you develped eczema or something Did your skin thin?????? Are you still moisturizing????

Other point I'll make is that I personally took accutane in the winter to avoid sun sensivitiy however I ended my course in June of that year and 2 months after I developed intense sensitivity to sun and flushing.....??????

I did notice too that the next winter my eyes and now as it gets cold or windy hurt bad and get very dry.

Odd thing was while on accutane I had no dryness not even my face.

Some believe that Accutane continues to cause problems and side effects even when off the drug....Which make sense when you read up on the biochemistry....

Good Luck

Share this post


Link to post
Share on other sites

Yeah my eyes are definitely more sensitive to the cold/wind at the moment... it doesn't dry them out but they get irritated.

I think the rash was from the cold weather.

It wasn't eczema. While on Accutane I got eczema on my arms and elsewhere (it's gone now) but this definitely wasn't eczema.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×